MathSciNet Relay Station
MathSciNet bibliographic data
MR572311 (81f:32003) 32A40 (46E30)
Cima, Joseph A.; Weinstock, Barnet M. The Zygmund condition for Bloch functions in the ball in ${\bf C}\sp{n}$. Proc. Amer. Math. Soc. 79 (1980), no. 4, 597–600.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement